# SDR 9520079957

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47139
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Circuit Breaker
- Condition: Tripped
- Location: Aux Fuel Pump
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE FUEL IN THE AUXILIARY FUEL TANK WOULD NOT TRANSFER.  AIRCRAFT DIVERTED TO MOT TO REFUEL.  RESET CIRCUIT BREAKER FOR AUXILIARY FUEL PUMP.  OPERATIONAL CHECK GOOD.
